# SDR MASA2011112864124

- Difficulty date: November 27, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 20,505 hours, 16,385 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Defective
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.  R2 PX107 PROX SWITCH.
